# SDR TWAA0104702

- Difficulty date: March 11, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- Aircraft time: 54,144 hours, 28,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT 18 IN BY 12 IN BY 0.500 INCHES WAS FOUND ON PREFLIGHT, 8 FEET FWD OF THE FWD CARGO DOOR AND 30 IN AFT OF THE DRAIN MAST.  FRAME BETWEEN LONGERON 24R AND 25R REPAIRED.   LONGERON 25R STA 247 TO 287 REPAIRED.  LONGERON 26R STA 247 TO 287 REPAIRED.  SKIN REPAIRED STA 247 TO 287.  CHECK-C 8-20-00 STL.
